American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996) 1977-1984. MR 1350957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. Daigle. On purely inseparable extensions $K[X,Y]/K[X',Y']$ and their generators. Proc. Amer. Math. Soc. 124 (1996) 1337-1345. MR 1327003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 82-91. MR 1412946.
Abstract, references, and article information   
View Article: PDF

[35] Hongnian Li. On the number of generators of modules over polynomial rings . Proc. Amer. Math. Soc. 121 (1994) 347-351. MR 1213864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. Daigle. Purely inseparable extensions of ${\bf k}[X,Y]$ . Proc. Amer. Math. Soc. 121 (1994) 1-12. MR 1227516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] William J. Heinzer and David C. Lantz. ACCP in polynomial rings: a counterexample . Proc. Amer. Math. Soc. 121 (1994) 975-977. MR 1232140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. M. Bhatwadekar and P. L. N. Varma. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$ . Proc. Amer. Math. Soc. 119 (1993) 1069-1075. MR 1156463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] D. Daigle. Plane Frobenius sandwiches of degree $p$ . Proc. Amer. Math. Soc. 117 (1993) 885-889. MR 1118085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Budh Nashier. Maximal ideals in Laurent polynomial rings . Proc. Amer. Math. Soc. 115 (1992) 907-913. MR 1086336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Budh Nashier. Henselian rings and Weierstrass polynomials . Proc. Amer. Math. Soc. 112 (1991) 685-690. MR 1057944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Sarah Glaz. On the coherence and weak dimension of the rings $R\langle x\rangle$ and $R(x)$ . Proc. Amer. Math. Soc. 106 (1989) 579-587. MR 961405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] W. Dale Brownawell. Local Diophantine Nullstellen inequalities . J. Amer. Math. Soc. 1 (1988) 311-322. MR 928261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Budh Nashier. Monic polynomials and generating ideals efficiently . Proc. Amer. Math. Soc. 95 (1985) 338-340. MR 806066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joe Yanik. Noninvertible retracts . Proc. Amer. Math. Soc. 87 (1983) 29-32. MR 677224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Matthew S. Chen. Height one differential ideals in polynomial rings . Proc. Amer. Math. Soc. 86 (1982) 561-566. MR 674081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. M. Bhatwadekar. A note on complete intersections . Trans. Amer. Math. Soc. 270 (1982) 175-181. MR 642336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF

[56] Edward D. Davis. Prime elements and prime sequences in polynomial rings . Proc. Amer. Math. Soc. 72 (1978) 33-38. MR 0498533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] David F. Anderson. Projective modules over subrings of $k[X, Y]$ . Trans. Amer. Math. Soc. 240 (1978) 317-328. MR 0485827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Richard G. Swan. Projective modules over Laurent polynomial rings . Trans. Amer. Math. Soc. 237 (1978) 111-120. MR 0469906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Amos Kovacs. On the nonexistence of hypercommuting polynomials . Proc. Amer. Math. Soc. 66 (1977) 241-246. MR 0453803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M.-A. Knus and M. Ojanguren. Modules and quadratic forms over polynomial algebras . Proc. Amer. Math. Soc. 66 (1977) 223-226. MR 0498534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3